# SDR DALA2024010800220

- Difficulty date: January 2, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 23,058 hours, 17,055 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0137122) AFT CARGO BAY FLOOR TRACK CRACKED AT STA767 RBL 13 WL 158. REMOVED DAMAGED AFT CARGO BAY FLOOR TRACK FROM BS 727I+5.6" TO BS 887 RBL 13.84 WL 158 AND INSTALLED REPLACEMENT TRACK PER B737-900 SRM 51-40-02 REF BOEING DWG 146A7500.
